Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 12, Pages 1891–1894 (Mi zvmmf4083)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Flow versions of the pivotal condensation method

A. I. Zuev, V. G. Nikolaev

Chelyabinsk

Full text: PDF file (460 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:6, 188–191

Bibliographic databases:

UDC: 519.63
MSC: Primary 65N12; Secondary 35L60
Received: 09.07.1984

Citation: A. I. Zuev, V. G. Nikolaev, “Flow versions of the pivotal condensation method”, Zh. Vychisl. Mat. Mat. Fiz., 25:12 (1985), 1891–1894; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 188–191

Citation in format AMSBIB
\Bibitem{ZueNik85}
\by A.~I.~Zuev, V.~G.~Nikolaev
\paper Flow versions of the pivotal condensation method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 12
\pages 1891--1894
\mathnet{http://mi.mathnet.ru/zvmmf4083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=821720}
\zmath{https://zbmath.org/?q=an:0613.65101}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 6
\pages 188--191
\crossref{https://doi.org/10.1016/0041-5553(85)90029-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4083
  • http://mi.mathnet.ru/eng/zvmmf/v25/i12/p1891

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zuev, “Implicit method of solving the equations of radiative gas dynamics”, Comput. Math. Math. Phys., 32:1 (1992), 70–80  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:228
    Full text:143
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021